# SDR DALA13009130990

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 56,270 hours, 41,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1190-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY NOTED BETWEEN SKIN LAYERS BS 1190 TO BS1200 DOOR THRESHOLD AREA.  MRB 53-019-02.  COMPLIED WITH ALL STEPS OF ER/A 508144-14, REV O.
